# SDR MWEA070186

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 56,706 hours, 50,006 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 0202952001
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6 A/B OXYGEN MASK DOOR DID NOT OPEN WHEN THE OXYGEN SYSTEM SWITCH WAS ACTIVATED.  CONNECTED PSU CONNECTOR.
